# SDR REXA97067

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Press Indication
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HYD PRESSURE DROPPED TO 800 PSI AND OUTBOARD BRAKES LOST PRESSURE ON THE GAUGE.  LINE CREW WAS UNABLE TO VERIFY THERE WAS ACTUALLY A PROBLEM.  A/C WAS INSPECTED, GROUND RUN, TAXI, AND PERFORMED TEST FLIGHT.  NO PROBLEMS NOTED.  (M)
